# SDR AUS20031008

- Difficulty date: September 17, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: 124F0014CR0140
- Condition: Loose
- Location: Engine Fuel
- Part time: 1,204 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL PUMP TO FCU HOSE LOOSE AND LEAKING.
